Performing Arts Programs for 5 to 7 year olds
These 9 week programs are offered seasonally in the Winter, Spring and Fall. Each session ends in a production on the final day of classes* and children can register over multiple sessions without repeating the same performance. Costumes and all materials are included.
*Please note that we continue to monitor the guidelines and recommendations put forward by the local public health department. At this time, and until further notice, we are planning to record the performers' final production and premiere it for them at their final class. This will be shared with family members in digital and/or DVD format at the end of the program.
NEW! ~ CREATE-YOUR-OWN PROGRAM ~ NEW!
Choose from one of the programs below, gather your close family and friends to join you (max. 10) and contact us to book your class time.
Theatre for Kids
Children have fun and gain confidence through the unique and innovative methods featured in this popular, 60 minute weekly theatre program. Led by theatre and teaching professionals, budding performers will receive basic acting instruction and learn theatre terms, techniques and practices through the rehearsal process and theatre games. In the production craft portion of the class, children will have the opportunity to explore their creativity while creating sets, props and lobby display material. Laughter and applause are guaranteed when the children perform one of many, zany Robert Munsch stories for parents and friends on the last class. Costumes and materials are provided.
Featuring Mortimer in the Fall Session
Saturdays 12:45pm to 1:45pm
Fridays 5:15pm to 6:15pm
This stimulating and fun musical theatre program provides an enriching environment for children to discover and develop their passion for drama, song and dance. This 60 minute weekly program provides an imaginative environment filled with the perfect harmony of acting, singing, dancing. Our dedicated theatre and teaching professionals engage children in learning and allow them to explore musical concepts while building concentration, self-expression and confidence. The children will work on a collection of show-stopping numbers chosen from a collection of popular family musicals. The children will showcase a collection of show-stopping numbers and scenes in their mini-musical chosen from a collection of popular family musicals in a final performance that is sure to get the audience up on its feet!
Featuring The Little Mermaid in the Fall Session
Saturdays 10:15am to 11:15am - LIMITED SPACE AVAILABLE
Wednesdays 6:15pm to 7:15pm - SOLD OUT!
This lively and creative dance program introduces young children to the joys of dance. This 60 minute weekly program combines creative movement with the basic components of ballet and jazz. The young dancers will have the opportunity to develop grace and creativity, while having fun and allowing their personalities to flourish. The only experience needed is knowing how to have fun and having a love for dance. Children will showcase their 'fantastik feet' in a final performance for family and friends featuring the music from a popular children's movie, such as Mary Poppins, Toy Story, The Lion King, or Frozen!
Featuring music from the Trolls movies in the Fall Session
Saturdays 9:00am to 10:00am
Hip Hop for Kids
Jump, spin and dance to the music in this fun, high-energy 60 minute, weekly class for young dancers. The movements and exercises will develop greater body awareness, flexibility, strength and control as well as musicality, style and performance personality. Students will also be given an opportunity to express their freestyle movements, fostering their own unique style and building their self-confidence as the class cheers them on. The dancer's efforts will be rewarded with the rich sound of applause during a rousing performance for family and friends on the final day of classes.
Featuring Modern and Contemporary Music
Saturdays 11:30am to 12:30pm
Creative Afternoons with Miss Martin
Check out our Creative Afternoons Page for information about our weekday afternoon program for children aged 3 and up.